Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Took lutenyl for abnormal bleeding. It stopped and reappeared. What to do?

I have taken luentyl for 19 days without stop. The medicine could stop my vaginal bleeding . But the bleeding appears again yesterday. Is it normal to have period while taking Lutenyl? A worried guy What i mean is that I had abnoarmal vaginal bleeding and the doctor gave me Lutenyl for 21 days. My bleeding is then stopped , but it appears again yesterday
Asked On : Mon, 23 Jul 2012
Answers:  0 Views:  83 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor